Rational curves on holomorphic symplectic fourfolds

B. Hassett, Y. Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1201-1228
Number of pages28
JournalGeometric and Functional Analysis
Volume11
Issue number6
DOIs
StatePublished - 2001

Fingerprint

Rational Curves

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Rational curves on holomorphic symplectic fourfolds. / Hassett, B.; Tschinkel, Y.

In: Geometric and Functional Analysis, Vol. 11, No. 6, 2001, p. 1201-1228.

Research output: Contribution to journalArticle

@article{c997a6063fb9449d900aee8185395678,
title = "Rational curves on holomorphic symplectic fourfolds",
author = "B. Hassett and Y. Tschinkel",
year = "2001",
doi = "10.1007/s00039-001-8229-1",
language = "English (US)",
volume = "11",
pages = "1201--1228",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

TY - JOUR

T1 - Rational curves on holomorphic symplectic fourfolds

AU - Hassett, B.

AU - Tschinkel, Y.

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0035561738&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035561738&partnerID=8YFLogxK

U2 - 10.1007/s00039-001-8229-1

DO - 10.1007/s00039-001-8229-1

M3 - Article

AN - SCOPUS:0035561738

VL - 11

SP - 1201

EP - 1228

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 6

ER -